An Extension of the Szasz-Mirakyan Operator on the Whole Real Axis

QSpace/Manakin Repository

An Extension of the Szasz-Mirakyan Operator on the Whole Real Axis

Show simple item record


dc.contributor.author Lehua, Mu [مو ليهوا] en_US
dc.date.accessioned 2009-11-25T15:13:32Z
dc.date.available 2009-11-25T15:13:32Z
dc.date.issued 2000 en_US
dc.identifier.citation Qatar University Science Journal, 2000, Vol. 20, Pages 25-30. en_US
dc.identifier.uri http://hdl.handle.net/10576/9699
dc.description.abstract The aim of this paper is to present a new extension of the Szasz-Mirakyan operator n the whole real axis, and to give its convergent approximation theorem. en_US
dc.description.abstract يهدف هذا البحث إلى عرض لتوسيع جديد لمؤثر هوشاشدميراكيان كه على طول محور الأعداد اسقيقة، كما يبين نظرية التقريبما التقاربي عليه . ar
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title An Extension of the Szasz-Mirakyan Operator on the Whole Real Axis en_US
dc.title.alternative توسيع مؤثر "شاش - ميراكيان " على طول محور الاعداد الحقيقية ar
dc.type Article en_US
dc.identifier.pagination 25-30 en_US
dc.identifier.volume 20 en_US

Files in this item

Files Size Format View
abstract.pdf 1.527Kb PDF View/Open
abstract.doc 19.5Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
070020-0004-fulltext.pdf 202.2Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account